# SDR MALA030372

- Difficulty date: August 6, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA AND PASSENGERS SMELLED BURING RUBBER IN CABIN ROW 6.  MAINTENANCE RAN BOTH ENGINE HIGH AND LOW PSI BLEED WITH FULL AIR HOT AND COLD NO SMELLS NOTED SUSPECT LARGE A/C LANDING IN FRONT OF THIS CREATING RUBBER ODOR FROM TIRES WHICH THEN WERE INDUCED INTO AIR SYSTEM.  NO FAULTS WITH ENGINE OR A/C SYSTEM OF ACM.
